# SDR R61A2021071800571

- Difficulty date: July 4, 2021
- Submitted: July 18, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Bracket
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CENTER FUSELAGE 3 FLOOR BOARD SUPPORT BRACKET AT FR 86 RBL 29 FOUND CORRODED. REPLACED SUPPORT BRACKET PN 170-66797-001 IAW SRM 51-41-01 FOR DETAILS OF WORK PERFORMED SEE AAR NRC# 4500928-1000-0059. AC REMAINS IN YQG FOR COMPLETION.
